How To Distinguish Shortness Of Breath Due To Drug Allergies And Shortness Of Breath
good afternoon i want to ask I have allergic diseases to some sedatives. I have shortness of breath. What is the solution? Please help
Thank you for the question.
Shortness of breath can occur due to various factors, one of which is allergic, it could be due to drugs or other substances. Can also, shortness of breath appear due to airway irritation, asthma, bronchitis, pleural effusion, pneumothorax, dyspepsia, intestinal obstruction, excessive anxiety disorders, panic attacks, specific phobias, heart problems, disorders of acid base balance, the influence of drugs, and so on.
Maybe you mean, how to distinguish shortness of breath due to drug allergies and other conditions?
Drug allergies occur because the immune system mistakenly considers the entry of drugs into the body as dangerous, when in fact it is not. Typically, drug allergies will continue to recur every time you consume drugs with the same content. The intensity of this allergy can vary, ranging from mild to severe and life threatening. Symptoms that appear can vary, not only shortness, but also itching, bumps, swelling, redness of the skin rashes, coughing, colds, vomiting, dizziness, palpitations, and even shock.
Clinically, it is difficult to distinguish shortness due to drug allergies with other conditions. However, if it is true that complaints only appear every time you take medicine, then that means it is indeed the drug allergy is the originator. To be sure, you still need to see a doctor or doctor of internal medicine in order to do further tests, such as allergy tests, x-rays, heart records, and so on.
Hope this helps ...